Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 134, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 30, 2016, 10:41 PM CDT for 4 counties in Texas. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 10:41 PM CDT (03:41 UTC)
- Expired
- May 30, 2016, 11:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 5 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 10:55 PM CDT | TSTM WND GST 56 | 2 N Midland, TX | A 56 MPH GUST REPORTED AT MIDLAND AIRPARK. |
| May 30, 10:55 PM CDT | TSTM WND GST 60 | Midland, TX | AT MIDKIFF AND LOOP 250, DIRECTION NW |
| May 30, 11:02 PM CDT | TSTM WND GST 56 | Midland International A, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1489 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2139 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
049
WUUS54 KMAF 310341
SVRMAF
TXC003-135-317-329-310415-
/O.NEW.KMAF.SV.W.0134.160531T0341Z-160531T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1041 PM CDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ANDREWS COUNTY IN WESTERN TEXAS...
NORTHWESTERN MIDLAND COUNTY IN WESTERN TEXAS...
NORTHEASTERN ECTOR COUNTY IN WESTERN TEXAS...
SOUTHWESTERN MARTIN COUNTY IN WESTERN TEXAS...
* UNTIL 1115 PM CDT
* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF MIDLAND INTERNATIONAL AIRPORT...OR 10 MILES WEST OF
MIDLAND...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND
INTERNATIONAL AIRPORT...WARFIELD...MIDLAND INTERNATIONAL...COTTON
FLAT...MIDLAND AIRPARK AND SKYWEST AIRPORT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 118 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3186 10191 3181 10233 3210 10249 3211 10206
TIME...MOT...LOC 0341Z 333DEG 29KT 3205 10227
HAIL...1.00IN
WIND...60MPH
$$
271 follow-up statement
167
WWUS54 KMAF 310359
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1059 PM CDT MON MAY 30 2016
TXC003-135-317-329-310415-
/O.CON.KMAF.SV.W.0134.000000T0000Z-160531T0415Z/
ANDREWS TX-MIDLAND TX-ECTOR TX-MARTIN TX-
1059 PM CDT MON MAY 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND...NORTHEASTERN ECTOR
AND SOUTHWESTERN MARTIN COUNTIES...
AT 1055 PM CDT...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED 60 MPH WINDS
AT MIDKIFF ROAD AND LOOP 250 IN MIDLAND. AT 1057 PM CDT...A SEVERE
THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST OF MIDLAND INTERNATIONAL
AIRPORT...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND
INTERNATIONAL AIRPORT...WARFIELD...MIDLAND INTERNATIONAL...COTTON FLAT...
MIDLAND AIRPARK AND SKYWEST AIRPORT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 118 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3186 10191 3181 10233 3210 10249 3211 10206
TIME...MOT...LOC 0357Z 333DEG 29KT 3193 10220
HAIL...1.00IN
WIND...60MPH
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 30, 6:50 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
650 PM CDT MON MAY 30 2016
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Tstms just e of the MAF along a boundary seem to be having a hard
time developing farther w, but close enuf for a short TSRA TEMPO
group. Otherwise have left VFR wx in all other sites.
&&
.PREV DISCUSSION... /issued 223 PM CDT MON MAY 30 2016/
DISCUSSION...
Current radar and satellite is showing convection already
developing in the higher elevations from the Davis Mountains north
to the Guadalupe Mountains. This can be attributed to less morning
cloud cover areawide allowing for more insolation and a greater
destabilization of the boundary layer than was seen yesterday.
Models are showing the cap eroding by 21Z with CAPE of 2500-3500
J/KG being enough to support severe convection though deep layer
shear is a bit marginal at 30-35kts. Expect to see some severe
thunderstorms today with large hail and strong winds the primary
threats with hail size being limited due to the shear.
Tuesday looks to be a repeat of today except the dryline will make
a push into southeast New Mexico focusing convection farther east
in the Permian Basin and lower Trans Pecos. Wednesday see rain
chances increase as an upper low approaching from the west
coincides with the arrival of a cold front. Cool air behind the
front will stabilize the boundary layer leaving the main threat
for severe weather west of the Pecos River, especially the Davis
Mountains and Big Bend. A stable layer will not prevent precip
in the Permian Basin though it will mean showers will be less
intense and QPF will be lighter. Cold air advection and showers
will also keep highs in the 70s most areas Wednesday and Thursday
providing a very pleasant start to June. The upper low will move
east of the area late Thursday bringing an end to the rain, but
thankfully the upstream ridge axis will hold over the western
states for a few days leaving us in a cool northerly flow pattern.
This will allow temperatures to warm some while staying below
climatology for the end of the week.
Hennig
FIRE WEATHER...
An upper level trough over the Desert SW will slowly inch east over
the next few days. Dry air across northern Mexico will move across
the Guadalupe Mountains Tuesday afternoon with rh's falling to
around 10 percent. Winds will also increase to near 25 mph,
especially across the peak elevations. Near critical fire weather
conditions are possible in this area so will continue the Fire
Weather Watch. Moisture increases by midweek and should keep rh's
fairly high through Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 65 86 63 77 / 40 30 50 50
Carlsbad 64 91 62 78 / 20 10 20 50
Dryden 68 88 68 84 / 40 30 30 40
Fort Stockton 66 89 66 81 / 40 30 30 50
Guadalupe Pass 61 81 59 73 / 30 10 20 40
Hobbs 63 86 60 75 / 30 20 30 50
Marfa 58 83 57 77 / 40 20 20 40
Midland Intl Airport 65 88 64 78 / 40 30 40 50
Odessa 65 88 64 78 / 40 30 40 50
Wink 67 92 66 80 / 40 20 20 50
&&
.MAF Watches/Warnings/Advisories...
NM...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains.
TX...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains.
&&Hazardous weather outlook, May 30, 1:49 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 149 PM CDT MON MAY 30 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-311900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 149 PM CDT MON MAY 30 2016 /1249 PM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MUCH OF THE AREA. SOME STORMS COULD BE STRONG TO SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THREATS INCLUDE BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY THROUGH THURSDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 30, 9:28 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 928 PM CDT MON MAY 30 2016 TXZ058-075-310315- REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX- 928 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND EAST CENTRAL REEVES COUNTIES UNTIL 1015 PM CDT... AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF B F GOODRICH TESTING TRACK...OR 25 MILES SOUTHEAST OF PECOS...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COYANOSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3101 10326 3119 10332 3133 10291 3105 10282 TIME...MOT...LOC 0227Z 254DEG 20KT 3112 10324 84
Local storm report, May 30, 9:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST GREENWOOD 32.03N 101.90W
05/30/2016 E75 MPH MIDLAND TX NWS EMPLOYEE
&&
CMRSpecial weather statement, May 30, 9:46 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 946 PM CDT MON MAY 30 2016 TXZ058-074-310330- REEVES COUNTY AND UPPER TRANS PECOS TX- DAVIS/APACHE MOUNTAINS AREA TX- 946 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES UNTIL 1030 PM CDT... AT 945 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO TRAIL SCOUT CAMP...OR 18 MILES NORTH OF FORT DAVIS...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BALMORHEA...TOYAHVALE...BUFFALO TRAIL SCOUT CAMP...SARAGOSA...BALMORHEA LAKE AND BALMORHEA STATE PARK. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 195 AND 218. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3072 10395 3087 10409 3120 10381 3094 10351 TIME...MOT...LOC 0245Z 225DEG 27KT 3086 10396 84
Local storm report, May 30, 9:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
954 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD SPRABERRY 31.93N 101.83W
05/30/2016 MIDLAND TX SOCIAL MEDIA
ROUTE BETWEEN 137 AND I20 NEARLY IMPASSABLE DUE TO WATER
OVER ROAD.
&&
AMBER.HLUCHANLocal storm report, May 30, 10:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL SEMINOLE 32.72N 102.65W
05/30/2016 E0.88 INCH GAINES TX TRAINED SPOTTER
&&
CMRLocal storm report, May 30, 10:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1010 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM FLASH FLOOD SW GREENWOOD 32.03N 101.90W
05/30/2016 MIDLAND TX TRAINED SPOTTER
ROAD IMPASSABLE BY SEDAN, WATER ABOUT 18 INCHES DEEP ON
THE ROAD.
&&
CMRThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 29 min |
| May 30, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 63 min |
| May 30, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| May 30, 7:42 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 48 min |
| May 30, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 40 min |
| May 30, 7:53 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| May 30, 8:28 PM CDT | Special Weather Statement | MAF | Martin | 47 min |
| May 30, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 61 min |
| May 30, 8:42 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 3 hr |
| May 30, 8:57 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 63 min |
| May 30, 9:02 PM CDT | Special Weather Statement | MAF | Pecos | 58 min |
| May 30, 9:15 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| May 30, 9:28 PM CDT | Special Weather Statement | MAF | Ward | 47 min |
| May 30, 9:33 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Martin | 57 min |
| May 30, 9:46 PM CDT | Special Weather Statement | MAF | Reeves | 44 min |
| May 30, 10:11 PM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Dawson, Gaines, Martin | 3 hr |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 63 min |
| May 30, 11:02 PM CDT | Areal Flood Advisory | MAF | Andrews, Ector, Martin, Midland | 3 hr |
| May 30, 11:14 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Glasscock, Midland | 46 min |
| May 30, 11:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 31 min |
| May 30, 11:38 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland | 3 hr |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 30 min |
| May 30, 11:57 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 31, 12:03 AM CDT | Special Weather Statement | MAF | Howard | 42 min |
| May 31, 12:11 AM CDT | Flash Flood Warning | MAF | Glasscock, Howard | 3 hr |
| May 31, 2:06 AM CDT | Special Weather Statement | MAF | Presidio | 54 min |
| May 31, 2:14 PM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 37 hr |
| May 31, 3:16 PM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 31, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 49 min |
| May 31, 6:45 PM CDT | Special Weather Statement | MAF | Dawson | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.